Skip to main content
Article thumbnail
Location of Repository

Reviewed by Eugene O’Riordan References

By Beirão Da Veiga, L. [beirão Da Veiga, Lourenço (i-milan) Lipnikov and Gianmarco (i-cnr-ima

Abstract

Arbitrary-order nodal mimetic discretizations of elliptic problems on polygonal meshes. (English summary) SIAM J. Numer. Anal. 49 (2011), no. 5, 1737–1760.1095-7170 Summary: “We develop and analyze a new family of mimetic methods on unstructured polygonal meshes for the diffusion problem in primal form. These methods are derived from the local consistency condition that is exact for polynomials of any degree m ≥ 1. The degrees of freedom are (a) solution values at the quadrature nodes of the Gauss-Lobatto formulas on each mesh edge, and (b) solution moments inside polygons. The convergence of the method is proven theoretically and an optimal error estimate is derived in a mesh-dependent norm that mimics the energy norm. Numerical experiments confirm the convergence rate that is expected from the theory.

Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.352.2154
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.